Alert archive / Missouri / Flash Flood Warnings in 2004

Flash Flood Warning 26, NWS Springfield, MO

May 28, 2004Dade County, Missouri

NWS Springfield, MO issued this flash flood warning at May 28, 2004, 3:30 AM CDT for Dade County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2004, 3:30 AM CDT (08:30 UTC)
Expired
May 28, 2004, 7:30 AM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Dade County, MO

The radar

The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2004-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2004-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1874 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 280830
FFWSGF
MOC057-281230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT FRI MAY 28 2004

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DADE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 730 AM CDT.

* AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHEAST DADE 
  COUNTY.  DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF 2 TO 4 INCHES
  FROM JUST EAST OF GREENFIELD TO THE EVERTON AREA. 

* THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL CONTINUE TO DEVELOP IN 
  THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE 
  FLASH FLOODING TO OCCUR. THE EVERTON AREA WILL LIKELY EXPERIENCE 
  FLOODING.

  FLASH FLOODING WILL LIKELY OCCUR ON SINKING CREEK AND LUMLEY 
  BRANCH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3746 9363 3729 9365 3729 9386 3743 9386

$$

FOSTER
3 follow-up statements
000 
WGUS73 KSGF 280915
FFSSGF
MOC057-109-281200-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT FRI MAY 28 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 645 AM CDT FOR LAWRENCE 
COUNTY...

...FLASH FLOOD WARNING CONTINUES UNTIL 730 AM CDT FOR DADE COUNTY...

AT 4 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 
THE COVERAGE AND INTENSITY OF THUNDERSTORMS HAD DECREASED ACROSS THE 
WARNED AREA. HOWEVER ISOLATED THUNDERSTORMS CONTINUED ACROSS 
NORTHERN LAWRENCE COUNTY.  DOPPLER RADAR ESTIMATED THAT RAINFALL 
AMOUNTS SINCE LATE THURSDAY EVENING RANGED FROM 3 TO 6 INCHES IN 
NORTHERN LAWRENCE COUNTY BETWEEN RED OAK AND MOUNT VERNON.  RAINFALL 
AMOUNTS OF 2 TO 5 INCHES FELL ACROSS EXTREME SOUTHEAST DADE COUNTY 
FROM JUST EAST OF GREENFIELD TO EVERTON. 

ALTHOUGH THUNDERSTORMS HAD DIMINISHED...RUNOFF FROM THE EXCESSIVE 
RAINFALL WILL CAUSE FLOODING TO OCCUR...ESPECIALLY ALONG SMALL 
STREAMS AND NEAR LOW WATER CROSSINGS. SOME LOCATIONS THAT WILL 
EXPERIENCE FLOODING INCLUDE RED OAK...EVERTON...AND SURROUNDING 
AREAS. 

STREAMS LIKELY AFFECTED BY FLOODING IN NORTHERN LAWRENCE COUNTY 
INCLUDE STAHL CREEK...DRY FORK...AND OTHER TRIBUTARIES OF THE SPRING 
RIVER BETWEEN RED OAK AND MOUNT VERNON. FLASH FLOODING WILL ALSO 
LIKELY OCCUR ON WHITE OAK CREEK AND ITS TRIBUTARIES NEAR RED OAK. 

STREAMS LIKELY AFFECTED BY FLOODING IN SOUTHEAST DADE COUNTY INCLUDE 
SINKING CREEK AND LUMLEY BRANCH.

BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF 
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES 
AWAY.

LAT...LON 3747 9365 3700 9367 3701 9406 3727 9404
          3730 9389 3744 9387

$$

FOSTER
000 
WGUS73 KSGF 281021
FFSSGF
MOC057-109-281315-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 AM CDT FRI MAY 28 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 645 AM CDT FOR LAWRENCE 
COUNTY...

...FLASH FLOOD WARNING CONTINUES UNTIL 730 AM CDT FOR DADE COUNTY...

AT 515 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS PRODUCING THE HEAVY RAINFALL HAD DISSIPATED.  
DOPPLER RADAR ESTIMATED THAT RAINFALL AMOUNTS SINCE LATE THURSDAY 
EVENING RANGED FROM 3 TO 6 INCHES IN NORTHERN LAWRENCE COUNTY 
BETWEEN RED OAK AND MOUNT VERNON.  RAINFALL AMOUNTS OF 2 TO 5 INCHES 
FELL ACROSS EXTREME SOUTHEAST DADE COUNTY FROM JUST EAST OF 
GREENFIELD TO EVERTON. 

ALTHOUGH RAINFALL HAD ENDED...RUNOFF FROM THE EXCESSIVE RAINFALL 
OVERNIGHT WILL CAUSE FLOODING TO OCCUR...ESPECIALLY ALONG SMALL 
STREAMS AND NEAR LOW WATER CROSSINGS. SOME LOCATIONS THAT WILL 
EXPERIENCE FLOODING INCLUDE RED OAK...EVERTON...AND SURROUNDING 
AREAS. 

STREAMS LIKELY AFFECTED BY FLOODING IN NORTHERN LAWRENCE COUNTY 
INCLUDE STAHL CREEK...DRY FORK...AND OTHER TRIBUTARIES OF THE SPRING 
RIVER BETWEEN RED OAK AND MOUNT VERNON. FLASH FLOODING WILL ALSO 
LIKELY OCCUR ON WHITE OAK CREEK AND ITS TRIBUTARIES NEAR RED OAK. 

STREAMS LIKELY AFFECTED BY FLOODING IN SOUTHEAST DADE COUNTY INCLUDE 
SINKING CREEK AND LUMLEY BRANCH.

BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

LAT...LON 3747 9365 3700 9367 3701 9406 3727 9404
          3730 9389 3744 9387

$$

FOSTER
000 
WGUS73 KSGF 281234
FFSSGF
MOC057-281330-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 AM CDT FRI MAY 28 2004

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DADE COUNTY HAS
BEEN ALLOWED TO EXPIRE...

RAIN HAD ENDED ACROSS THE AREA AND WATER LEVELS WERE RECEDING. NO 
FLOODING HAD BEEN REPORTED BUT WATER LEVELS ON SINKING CREEK AND 
LUMLEY BRANCH WILL LIKELY REMAIN ABOVE NORMAL THIS MORNING. 

NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED THAT RAINFALL 
AMOUNTS SINCE MIDNIGHT RANGED FROM 2 TO 5 INCHES ACROSS EXTREME 
SOUTHEAST DADE COUNTY FROM JUST EAST OF GREENFIELD TO EVERTON. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. 

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3753 9365 3731 9367 3733 9388 3754 9385

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 28, 1:55 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 28, 1:55 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT FRI MAY 28 2004

.DISCUSSION...

STRONG SOUTHERN STREAM TROUGH CONTINUES TO ROTATE EASTWARD ACROSS
THE SOUTHERN PLAINS EARLY THIS MORNING...WITH IMPRESSIVE SHORTWAVE
RIDGE POISED TO BUILD OVER THE AREA LATER TODAY. REMNANTS OF EARLIER
SUPERCELL EVENT OVER NRN MO HAD PUSHED SOUTH INTO THE OZARKS EARLY
THIS MORNING WITH A BROKEN LINE OF WEAK THUNDERSTORMS DRAPED JUST
BEHIND EFFECTIVE SURFACE COLD FRONT/OUTFLOW BOUNDARY WHICH IS
MANIFESTED IN THE FORM OF A DEWPOINT GRADIENT. ACTIVE WEATHER
PATTERN APPEARS LIKELY FOR THE WEEKEND.

SHORT TERM (OVERNIGHT/TODAY)...

LACK OF A SIGNIFICANT COLD POOL HAS RESULTED IN BROKEN CONVECTION
BECOMING QUASI-STATIONARY OVER SRN MO...WITH TRAINING ACTIVITY
CONTINUING OVER LAWRENCE COUNTY IN SW MO. THIS ACTIVITY IS BEING
SUPPORTED BY A MODEST 20-30 KNOT LOW LEVEL JET OVER ERN OK/WRN AR
AHEAD OF UPSTREAM TROUGH AXIS. EXPECT THIS ACTIVITY TO CONTINUE FOR
SEVERAL MORE HOURS WITH BACK BUILDING EXPECTED AS LOW LEVEL FEED
CONTINUES TO VEER. THIS WILL LIKELY LEAD TO LOCALIZED FLASH FLOODING
WHERE BEST ORTHOGONAL FORCING IS MAXIMIZED OVER FAR SOUTHWEST
MISSOURI. SUBSTANTIAL AVAILABLE ELEVATED CAPE WOULD YIELD MARGINALLY
SEVERE HAIL IN THE STRONGEST CELLS AS WELL.

SUBSIDENCE IN THE WAKE OF SOUTHERN STREAM SYSTEM WILL ALLOW
IMPROVING CONDITIONS AFTER SUNRISE WITH MORNING MID-HIGH CLOUD COVER
GIVING WAY TO INCREASING SUNSHINE. TEMPERATURES SHOULD REACH THE MID
80S MOST AREAS...BUT CONDITIONS WILL REMAIN QUITE MUGGY OVER
SOUTHERN MISSOURI WHERE 70F DEWPOINTS WILL REMAIN POOLED SOUTH OF
REMNANT CONVECTIVE OUTFLOW. DESPITE LACK OF MODEL QPF...I WOULD NOT
BE SURPRISED IF A FEW SHOWERS/STORMS DEVELOPED OVER SRN MO WHERE
DEEP MIXING CAN TAP INTO AN UNCAPPED AIRMASS -- QUESTION IS FORCING
BUT THINK THAT LOW CHANCE POPS ARE WARRANTED.

LONGER TERM (SATURDAY ONWARD)....

CONDITIONS APPEAR TO BE COMING TOGETHER FOR A SIGNIFICANT SEVERE
WEATHER EVENT ON SATURDAY IN OR CLOSE TO THE MISSOURI OZARKS REGION.
PRONOUNCED SHORTWAVE RIDGING OVER THE CENTRAL CONUS WILL SLIDE EAST
DURING THE EARLY MORNING HOURS SATURDAY...ALLOWING FOR SHARP HEIGHT
FALLS TO SPREAD EAST OVER THE PLAINS AS LEAD NEGATIVE TILT SHORTWAVE
TROF EJECTS OUT FROM UNDERNEATH VIGOROUS UPPER LEVEL CYCLONE OVER
THE NORTHERN ROCKIES. RESULTING STRONG LEE CYCLOGENESIS AND
SYNOPTICALLY FORCED LOW LEVEL WIND MAXIMA WILL PROMOTE MODEST WARM
AIR ADVECTION AND FUNNEL RICH LOW LEVEL MOISTURE (DWPTS AROUND 70F)
NORTHWARD BACK INTO THE REGION DURING THE DAY. WARM SECTOR WILL ONLY
BE WEAKLY CAPPED OVER THE OZARKS AS MODEL PROGS MAINTAIN ELEVATED
MIXED LAYER WEST OF THE REGION. STILL...A MODERATE TO VERY UNSTABLE
AIRMASS IS EXPECTED TO BUILD OVER A GOOD PORTION OF THE OZARKS
REGION BY AFTERNOON.

MEANWHILE...STRONG PRESSURE FALLS WILL RESULT IN INCREASINGLY BACKED
LOW LEVEL FLOW WHICH WILL BE LOCALLY ENHANCED ALONG SURFACE WARM
FRONT...WITH HIRES ETA ALSO SHOWING STRONG SIGNS OF A SECONDARY
OROGRAPHICALLY INDUCED TROUGH DEVELOPING LEE OF THE BOSTON MOUNTAINS.
VERTICAL SHEAR WILL INCREASE SHARPLY THROUGHOUT THE DAY AS MID-UPPER
LEVEL JET STREAKS TRANSLATE THROUGH THE MEAN TROUGH AXIS...RESULTING
IN LARGE SWEEPING HODOGRAPHS OVER THE WRN OZARKS AND ERN PLAINS BY
LATE AFTERNOON. AT THIS POINT...THE COMBINATION OF INSTABILITY AND
STRONG DIRECTIONAL/SPEED SHEAR HIGHLY FAVORABLE FOR THE DEVELOPMENT
OF SUPERCELL THUNDERSTORMS OVER THE AREA SATURDAY...ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS. THE EVENT MAY UNFOLD WITH
EARLY CONVECTION FIRING ALONG THE RETREATING WARM FRONT...AND THEN
ADDITIONAL SUPERCELL THUNDERSTORMS DEVELOPING OVER THE EASTERN
PLAINS ALONG THE ADVANCING DRY LINE. WILL CONTINUE TO MONITOR TRENDS
THROUGH TOMORROW MORNING...BUT AT THIS POINT HAVE HIGH CONFIDENCE
THAT VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE
IN OUR JUST WEST OF THE AREA.

CONDITIONS FOR SUNDAY HARDLY AN IMPROVEMENT AS VIGOROUS VORTICITY
LOBE AND AN EQUALLY POTENT NEGATIVE TILT SHORTWAVE TROUGH ROTATE
NORTHEAST AHEAD OF SLOW MOVING SYSTEM OVER THE NORTHERN PLAINS.
AFTER A BRIEF RESPITE IN THE WARM SECTOR SUNDAY...CONDITIONS APPEAR
FAVORABLE FOR AN EXTENSIVE SQUALL LINE TO AFFECT A LARGE PORTION OF
THE NATIONS MID SECTION AS IMPRESSIVE SYNOPTIC SCALE LINEAR FORCING
ACCOMPANIES ADVANCING SURFACE FRONT.

WILL NOT BUY INTO ADDITIONAL HIGH QPF AMOUNTS BEING ADVERTISED BY
THE GFS ON MEMORIAL DAY...HOWEVER WILL HAVE TO MONITOR TRENDS TO
INTRODUCE AT LEAST LOW CHANCE POPS AS SHARP POST-FRONTAL SURFACE
TROUGH REMAINS OVER THE MID WEST WHILE FINALLY SPOKE OF ENERGY ALOFT
ROTATES SOUTHEAST INTO THE AREA MONDAY WITHIN INCREASING NORTHWEST
FLOW ALOFT.

MUCH DRIER AIRMASS TO FINALLY MAKE ITS PRESENCE KNOWN TUESDAY INTO
THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...

CONVECTIVE CHANCES HAVE BEEN REINTRODUCED INTO THE KSGF TAF FOR
EARLY THIS MORNING AS LOW LEVEL JET FORCING CONVECTION IN THE WAKE
OF WEAK LOW LEVEL GUST FRONT EARLIER. CIGS/VIS TO REMAIN VFR THROUGH
THE PERIOD AT KSGF TERMINAL EXCEPT FOR TEMPORARY LIFR VSBYS IN
VICINITY OF EARLY MORNING THUNDERSTORMS.

AT JOPLIN...BROKEN MVFR CIGS ARE VERY LOCALIZED AND SEEM TO BE
DRIVEN BY SIGNIFICANT LOW LEVEL MOISTURE (74F DEWPOINT) BEING POOLED
JUST SOUTH/WEST OF CONVECTION TO THEIR NORTHEAST. DO NOT ENVISION
THIS BEING LONG LIVED AND WILL IMPROVE TO VFR CONDITIONS DURING
HOURS OF AIRPORT OPERATIONS.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

BOOKBINDER
Hazardous weather outlook, May 27, 9:20 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT THU MAY 27 2004

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
920 PM CDT THU MAY 27 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CONTAINING CLOUD TO GROUND LIGHTNING...PEA SIZE
  HAIL...AND WIND GUSTS UP TO 35 MPH.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL PROGRESS ACROSS SOUTHERN MISSOURI TONIGHT.

  DISCUSSION:

  AN OUTFLOW BOUNDARY THAT CONTINUES TO PROGRESS SOUTH ACROSS SOUTHERN
  MISSOURI IS TRIGGERING A LINE OF SHOWERS AND THUNDERSTORMS.  THIS
  ACTIVITY WILL CONTINUE TO MOVE SOUTH AND AFFECT ALMOST ALL LOCATIONS
  ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR.  DUE TO A STRONG LAYER
  OF WARM AIR ALOFT...THESE STORMS ARE NOT EXPECTED TO INTENSIFY TO
  SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS ARE POSSIBLE THROUGH THE WEEKEND...WITH THE GREATEST
  THREAT FOR SEVERE WEATHER ON SUNDAY AS A STRONG UPPER LEVEL
  DISTURBANCE AND COLD FRONT APPROACHES THE AREA. ANOTHER CHANCE OF
  THUNDERSTORMS WILL COME IN THE MIDDLE OF NEXT WEEK WHEN YET
  ANOTHER UPPER LEVEL DISTURBANCE APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 1:10 AM CDTFlash Flood WarningSGFLawrence6 hr

Nearby

Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.